# SDR UIEA2018071201440

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,744 hours, 19,713 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 8G1270
- Part serial: 5017
- Condition: Faulty
- Location: Anit-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE EICAS ADVISORY AT 500FEET AFTER TAKEOFF. PERFORMED FIM TASK 30-11-02FT 803. TEST OK REF LOG PAGE 953927 ITEM M6; PERFORMED T/S OF LEFT WING ANTI-ICE IN REF TO WD 30-11-11. CHECKED OPEN/GROUND AT PINS 4/5 AT D1594. CHECKED GOOD. CHECKED WING ANTI-ICE VALVE COIL AT PIN 1/2 D1594, GOT 352.7 OMH. CHECKED 5398 AT PINS 1/2 D2384, CHECKED GOOD. SWAPPED THERMAL PRESSURE SWITCH ON WING VALVE. 8G1270/2780537-104 P/N REF LOG PAGE 953928 ITEN M7. REMOVED AND REPLACED WING THERMAL ANTI ICE (LEFT) PRESSURE SWITCH IAW AMM 30-11-02, OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
